Uniqueness of SRB Measures for Transitive Diffeomorphisms on Surfaces

F. Rodriguez Hertz, M. A.Rodriguez Hertz, A. Tahzibi, R. Ures

Research output: Contribution to journalArticlepeer-review

23 Scopus citations


We give a description of ergodic components of SRB measures in terms of ergodic homoclinic classes associated to hyperbolic periodic points. For transitive surface diffeomorphisms, we prove that there exists at most one SRB measure.

Original languageEnglish (US)
Pages (from-to)35-49
Number of pages15
JournalCommunications In Mathematical Physics
Issue number1
StatePublished - Aug 2011

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Uniqueness of SRB Measures for Transitive Diffeomorphisms on Surfaces'. Together they form a unique fingerprint.

Cite this